# SDR ASMF200701003

- Difficulty date: January 13, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 50,256 hours, 34,343 cycles
- Engine: Pwa JT8D219
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2594466905
- Part serial: 86072519
- Condition: Failed
- Location: Lt Airspeed
- Part time: 14,451 hours, 9,555 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTAIN REPORTED THAT LT AIRSPEED INDICATOR SHOWED MACH 0.50, SO AIRSPEED INDICATOR WAS REPLACED IAW MM 34-13-01, TESTED CORRECT.  AIRCRAFT WAS DISPATCHED BUT REJECTED TAKEOFF AT 80 KNOTS DUE TO LT AIRSPEED INDICATOR FAILED. CADC NR 1 AND 2 WERE TESTED IAW MM 34-16-00 BUT CADC NR 1 AIRSPEED INDICATION WAS ZERO. LT AIRSPEED INDICATOR WAS REPLACED AGAIN IAW MM 34-13-01, TESTED CORRECT.
